MathSciNet Relay Station
MathSciNet bibliographic data
MR3003694 53C23 (54A20 54E35)
Ahmadi Kakavandi, Bijan Weak topologies in complete $CAT(0)$ metric spaces. Proc. Amer. Math. Soc. 141 (2013), no. 3, 1029–1039.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement